MathSciNet Relay Station
MathSciNet bibliographic data
MR2053983 46L05 (46L07 47L30 47L75)
Blecher, David P.; Kaneda, Masayoshi The ideal envelope of an operator algebra. Proc. Amer. Math. Soc. 132 (2004), no. 7, 2103–2113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement